# SDR UPS01435638

- Difficulty date: April 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT INOP UPPER DECK EXIT FWD PANEL     REPAIRED PULLED WIRE, OPS CK GOOD
